A 29-year-old female asked:
I was drinking a protein powder shakes and some c4 drinks. now i feel amazing pain in my kidneys and leaver. what can i do ?
1 doctor answer • 1 doctor weighed in
Dr. Adrian Baudy IVanswered
Internal Medicine 14 years experience
See a doctor: You should see your doctor and get basic bloodwork and maybe imaging based in your examination.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsAnswered >2 years ago
Last updated Mar 26, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.